# SDR UIEA2017061201004

- Difficulty date: June 11, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 66,092 hours, 14,005 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A WALK AROUND,  THE NR 2 ENGINE FAN COWL HAS AN AREA OF DELAMINATION.  REMOVED, AND REPAIRED IAW AMM 71-11-04-714-001-400.  INSTALLED IAW AMM 71-11-04/401.
